# SDR REXA2016082401594

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 21,608 hours, 13,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SUPPORT IS CORRODED MULTIPLE PLACESBETWEEN BS 1000 - 1047.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01, 51-42-006-001-001-A01,51-42-21-001-001-A01, 51-42-13-001-001-A01, 51-23-00-001-001-A01 T/R 51-0056, 51-25-00-001-001A01 AND 51-21-11-001-001-A01.
